MAUDE Adverse Event Report: NAKANISHI INC. TI-MAX Z; DENTAL HANDPIECE

NAKANISHI INC. TI-MAX Z; DENTAL HANDPIECE
Model Number Z95L
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code Partial thickness (Second Degree) Burn (2694)
Date of Event 12/22/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Nsk america received a report of a patient thermal burn injury to the inside of their cheek from a nsk model z95l handpiece.The doctor did not observe any injury to the patient's inner cheek at the time of their treatment.The injury was reported by the patient to the doctor via phone call.The patient described having a round dime shaped lesion that was white in color on the inside of their cheek where the dental procedure was performed.From the patient's description the doctor believes the burn was caused by the handpiece push button back cap overheating during the procedure due to the shape and size of the burn description.The doctor did have a follow-up visit with the patient on (b)(6) 2026 and found that the reported injury had fully healed without need for further medical treatment.The doctor declined to provide patient information.

Brand Name
TI-MAX Z
Common Device Name
DENTAL HANDPIECE
Manufacturer (Section D)
NAKANISHI INC.
700 shimohinata
kanuma-shi, tochigi-ken 322-8 666
JA  322-8666
MDR Report Key24138034
Report Number1422375-2026-00001
Device Sequence Number18740489
Product Code EGS
UDI-Device Identifier04560264575448
UDI-Public04560264575448
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 01/20/2026
Report Date (Section F) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZ95L
Device Catalogue NumberC1034
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/22/2025
Device Age1 YR
Event Location Outpatient Treatment Facility
Date Report to Manufacturer01/08/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/21/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown